Universal Index Theorem on Möb(S1)∖Diff+(S1)Möb(S1)∖Diff+(S1)


TEO, L (2008) Universal Index Theorem on Möb(S1)∖Diff+(S1)Möb(S1)∖Diff+(S1). Journal of Geometry and Physics, 58 (11). pp. 1540-1570. ISSN 03930440

Full text not available from this repository.


By conformal welding, there is a pair of univalent functions (f, g) associated to every point of the complex Kahler manifold Mob(S(1))\Diff(+)(S(1)). For every integer n >= 1, we generalize the definition of Faber polynomials to define some canonical bases of holomorphic (1 - n)-and n-differentials associated to the pair (f, g). Using these bases, we generalize the definition of Grunsky matrices to define matrices whose columns are the coefficients of the differentials with respect to standard bases of differentials on the unit disc and the exterior unit disc. We derive some identities among these matrices which are reminiscent of the Grunsky equality. By using these identities, we showed that we can define the Fredholm determinants of the period matrices of holomorphic n-differentials N(n), which are the Gram matrices of the canonical bases of holomorphic n-differentials with respect to the inner product given by the hyperbolic metric. Finally we proved that det N(n) = (det N(1))(6n2-6n+1) and partial derivative(partial derivative) over bar log der N(n) is - (6n(2) - 6n +1)/(6 pi i) of the Weil-Petersson symplectic form. (C) 2008 Elsevier B.V. All rights reserved.

Item Type: Article
Subjects: T Technology > T Technology (General)
Q Science > QC Physics
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Suzilawati Abu Samah
Date Deposited: 19 Sep 2011 08:27
Last Modified: 19 Sep 2011 08:27
URII: http://shdl.mmu.edu.my/id/eprint/2156


Downloads per month over past year

View ItemEdit (login required)